# SDR SIMA20151031003

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 37,710 hours, 34,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109943
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHT AT PANEL 263 ALC INOPERATIVE.  R & R EMER LIGHT BATTERY & CHARGER AT ROW 15 CEILING IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.  BATTERY CHARGER ASSEMBLY PN 11-0049 & SN 13314.
